# SDR DALA2023101208391

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 CORROSION ON SKIN AND FITTING BTW 5 TO 7 O CLOCK POSITION, HOLE #3 CORROSION ON SKIN AND FITTING BTW 1 TO 5 O CLOCK POSITION, HOLE #6 CORROSION ON SKIN AND FITTING BTW 8 TO 10 O CLOCK POSITION, HOLE #7 SCRATCH ON FITTING BTW 4 TO 7 O CLOCK POSITION, HOLE #10 CORROSION ON SKIN AND FITTING BTW 7 TO 8 O CLOCK POSITION, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00188: [ A.D.//A.A] RH ENG DRAG FTG CLAMP-UP HOLES #1, #3, #6, #7 AND #10 WERE REPAIRED PER CARD 5720-01100- 04B AND FASTENERS WERE INSTALLED PER PRI 612008-14 REV. 1 AND ERA 612008-14AD REV. ORIGINAL SECTION I. (0012931)
